# SDR 97FDEA00128

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6518936
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0373 005, DENT IN FRAME BS 520 BETWEEN STR 22 TO 23 LT FWD CARGO BAY.
